# SDR UHLA2014040100272

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 26,096 hours, 16,123 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER FLAPS WERE RETRACTED FROM 1 TO 0, RECEIVED SLAT FAIL MESSAGE.  RAN QRH BUT MESSAGE REAPPEARED, AFTER RETURNING 0 SF INDICATION SHOWED 0 BUT WAS AMBER COLOR AND 0 GREEN FOR FLAPS VISUAL INSPECTION SHOWED SLAT AT 0 INDICATION. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  INSPECTED SLATS FOR MISALIGNMENT, NO DEFECTS NOTED, SLAT/FLAP SYSTEM OPS CHECKED GOOD IAW AMM 27-82-00 AND FIM 27-81-00-810-803-A.
